Image for Advil, Pain Reliever, Dual Action with Acetaminophen, Caplets, 36 ea from Total Health Care Pharmacy
+ / - Hover over image to Zoom

    Advil, Pain Reliever, Dual Action with Acetaminophen, Caplets, 36 ea

    UPC:305730147361
    $10.13
    ($0.28 / ea)
    36

    Add to Cart

    Product Description

    Product Details
    Other Information: Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Contains 2 medicines. Acetaminophen + ibuprofren. New. Acetaminophen 250 mg and ibuprofen (NSAID) 125 mg tablets. Caplets (capsule-shaped tablets). www.Advil.com. For most recent product information, visit www.Advil.com. Questions or comments? Call weekdays 9 AM to 5 PM at 1-800-88-Advil.

    Indications
    Uses: Temporarily relieves minor aches and pains due to:: headache; toothache; backache; menstrual cramps; muscular aches; minor pain of arthritis.

    Directions
    Directions: Do not take more than directed. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Adults and children 12 years and over: Take 2 caplets every 8 hours while symptoms persist. Children under 12 years: Ask a doctor.

    Ingredients
    Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Ibuprofen (NSAID) (125 mg), Pain Reliever. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide.

    Warning

    Drug Interactions

    • BRAND: Advil
    • FORM: TABLETS
    • FSA/HSA Eligible: FSA/HSA Eligible
    • SIZE: 36 ea
    • STRENGTH: 250-125MG